Finding Dasatinib hard to tolerate post transplant!
edited March 27 in Early recovery
Hi my name’s Calum I’m 27 years old I was diagnosed with Ph+ All in 2022 and had a BMT in August 2022. Due to being Ph+ I’ve had to take a tki post transplant Dasatinib to hopefully keep me in remission. My consultant told me he’s happy with my progress but just feel so weak, cold, dizzy nauseated fast heart rate etc, like I’m dying but just wanted to know if anybody else had a similar experience?
I’m Karen, from the Patient Services team here at Anthony Nolan.
I’m so sorry to hear about that you are experiencing such strong side effects from your taking Dasatinib and that you are going through all this. It must be very difficult. I am glad that your consultant is happy with your progress which is good news.
Hopefully someone will come back to you who has been through the same when taking Dasatinib but Calum please try to discuss your concerns with your medical team and get an update if you can on how your treatment is progressing and your medical options going forward.
Please do persist in having a discussion with them. Your healthcare team will have the best understanding of your medical history.
Our Patients & Families Forum is available for you still, but if we can help further, please feel free to call our Helpline on 0303 303 0303 or you can email us at firstname.lastname@example.org
All our best wishes,
Thanks very much Karen I really appreciate it!